# SDR SWAA2022041990171

- Difficulty date: March 31, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS 767 HAS CORROSION; LBL 15; WL 156 / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02;STEP 9.;[02] RECEIVED NEW PART SPLICE STRAP AFT CARGO BAY BS 767 LBL15;WL156;WITH P/N 146A9401-4;LOT#1467541;IAW SRM 51-10-02 STEP 9.;[03] REMOVED SPLICE STRAP AFT CARGO BAY BS 767;LBL15;WL156.IAW SRM 51-10-02.;[04] SPLICE STRAP REQUIRE WHITE ENAMEL AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS 1-4. OK TO PAINT ENAMEL;[06] CORRECTION FOR CORRECTIVE ACTION ITEM 3: REMOVED SPLICE STRAP AFT CARGO BAY BS 767;LBL15;WL156.IAW SRM 51-40-02;[07] VERIFIED CORRECTIVE ACTION 6;[08] ENAMELED WHITE PAINT SPLICE STRAP SEE TASK CARD#5360-E-16462-NG (AD).OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8; OK TO INSTALL;[10] INSTALLED AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS 767;LBL 15;WL156;IAW SRM 51-40-02.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[11] CORRECTED MEASUREMENTS;[12] VERIFIED INSTALLED AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS 767;LBL 15;WL156;IAW SRM 51-40-02.;[13] CHANGED REPAIR TYPE TO NA DUE TO REPAIRED PART BY REPLACEMENT.
